Post-finasteride Syndrome is a real condition based off of Merck lying in the clinical trials. so why does PFS occur in some patients but not in the majority? Finasteride is a type 2 5AR and prevents the conversion of Testesterone to DHT. Most people tolerate well ON the drug, however it's AFTER they quit some experience the "crash". Why does the crash occur? It's been linked that longer exposure to Finasteride increases persistent erectile dysfunction (PED), so after being on it for years it increases chances of PED. This can all be bro science, but i feel like when you take finasteride, the sudden suppression of DHT, the body can tolerate it well, but because you're quitting after a certain amount of time, the upregulation effect takes place and the sudden return of DHT levels can partially damage the androgen receptors leading to insignificant brain neurotransmitters thus the condition PFS. This also explains why their blood test always appear "normal" yet still feel the sides. So how do we test these "androgen receptors"? how do we know if they were damaged? How do we fix it if so? How do we know if the neurotransmitters have been damaged? I got no clue. Even tampering off, finasteride has a flat curve dose, so the half life will tell you that it'll go away even if you tamper off or not, and the 5-alpha reductase also has a half like since finasteride irreversibly binds to 5ar which can take weeks to recover. Topical Finasteride can be a safer option, but to what extent? There have been studies showing it reduced serum DHT by only 25% While other studies say it reduces same DHT (serumally) as oral. However in those studies multiple doses were used which resulted into the same DHT inhibition as oral (after using it for 7 days at multiple doses if im not mistaken). If this is the case.....can we only use it topically ONCE daily so that we have that 25% inhibition and not the 65-70% inhibition? Or maybe even thrice a week?